# SDR CALA0800219

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 37,977 hours, 11,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 11583211
- Condition: Shorted
- Location: Evac Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMPS AT OVERWING THAT SHINE DOWN ON HANDLES OF OVERWING EMERGENCY DOORS, LOCATED AT FWD POST - LEFT OVERWING BOTH DOORS AND AFT RIGHT OVERWING FWD LAMP ARE OUT, REPLACED BULBS, NO HELP.  FOUND LIGHT ASSY AFT LEFT OVERWING SHORTING OUT AND BLOWING FUSE AT M10568 W/D 33-51-13 PG 2.  REPLACED LIGHT HOUSING ASSY P/N 11- 5832-11 IPC 33-51-51-50 ITEM 45.  REPLACED FUSE AT BATTERY CHARGER, OPS CHECKS GOOD.
